# SDR AALA202108178311

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 72,124 hours, 28,369 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 87488009AA01
- Condition: Incorrect
- Location: Row 4ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 5ABC INOPERATIVE.  MAINTENANCE DISCOVERED THAT THE PASSENGER SEAT ASSEMBLY INSTALLED IN SEAT ROW 5AB HAD A CLEAR EMERGENCY EXIT LIGHT INSTALLED WHICH WOULD NOT OPERATE DUE TO NO ELECTRICAL WIRES BEING INSTALLED ON THE SEAT. AFTER CHECKING THE LOPA IT WAS DETERMINED THAT THE SEAT ASSEMBLY INSTALLED NOT CORRECT FOR THE LOCATION AND THE PROPER SEAT ASSEMBLY SHOULD NOT HAVE AN EMERGENCY EXIT LIGHT AT SEAT ROW 5ABC. MAINTENANCE INSTALLED THE PROPER PASSENGER SEAT ASSEMBLY WHICH WAS CORRECTLY CONFIGURED FOR THIS LOCATION PER THE LOPA AND AMM 25-21-41.
